# SDR IPXA2023032192085

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 80,733 hours, 17,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TESTING OF THE EMERGENCY LIGHT SYSTEM DISPLAYS LVL 1 EMER LT BAT 1 LO. DEFERRED EMERGENCY LIGHT SYS IAW MEL 33 50 4. DMP CW PLACARD INSTALLED M 805289 ASSIGNEDREPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY PER AMM 33-51-01, OPERATIONAL TEST GOOD PER TASK 33-51-01-700-802. DMP 33-50-4 REVERSED THIS CLEARS M805289 EFF SOURCE REF: 33-51-10-01
